MathSciNet Relay Station
MathSciNet bibliographic data
MR1856491 60F10 (60G57)
Eichelsbacher, P.; Schmock, U. Large deviations for products of empirical measures of dependent sequences. Markov Process. Related Fields 7 (2001), no. 3, 435–468.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement